Rocky Mountain Journal of Mathematics

On the Zeros of Polynomials and Some Related Functions

A.W. Goodman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 203-208.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072805

Digital Object Identifier
doi:10.1216/rmjm/1181072805

Mathematical Reviews number (MathSciNet)
MR1159953

Zentralblatt MATH identifier
0766.30006

Subjects
Primary: 30C15: Zeros of polynomials, rational functions, and other analytic functions (e.g. zeros of functions with bounded Dirichlet integral) {For algebraic theory, see 12D10; for real methods, see 26C10}
Secondary: 30C10: Polynomials

Keywords
Polynomials zeros trigonometric polynomials

Citation

Goodman, A.W. On the Zeros of Polynomials and Some Related Functions. Rocky Mountain J. Math. 22 (1992), no. 1, 203--208. doi:10.1216/rmjm/1181072805. https://projecteuclid.org/euclid.rmjm/1181072805


Export citation

References

  • T.G. Genchev, A Gauss-Lucas type theorem on trigonometric polynomials, Comptes rendus de l'academie Bulgare des Sci. 28 (1975), 449-451.
  • N. Obrechkoff, Sur les zeros des polynômes, C.R. Acad. Sci. Paris 208 (1939), 1270-1272.
  • G. Polya and G. Szegö, Aufgaben and Lehrsatze aus der Analysis, Dover, New York, 1945.
  • L. Weisner, Roots of certain classes of polynomials, Bull. Amer. Math. Soc. 48 (1942), 283-286.